Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shadrin, G A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:60
Abstract pages:599
Full texts:265

http://www.mathnet.ru/eng/person65941
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. A. M. Berezman, M. K. Kerimov, S. L. Skorokhodov, G. A. Shadrin, “Calculation of eigenvalues of the Mathieu equation with a complex parameter”, Zh. Vychisl. Mat. Mat. Fiz., 26:9 (1986),  1350–1361  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:5 (1986), 48–55
1966
2. G. A. Shadrin, “Application of the minimum and the maximum–minimum principles to problems of fluid vibrations with a free surface in a stationary container”, Zh. Vychisl. Mat. Mat. Fiz., 6:supplement to № 4 (1966),  250–257  mathnet  mathscinet  zmath

1987
3. A. M. Berezman, M. K. Kerimov, S. L. Skorokhodov, G. A. Shadrin, “Corrections: "Calculation of eigenvalues of the Mathieu equation with a complex parameter"”, Zh. Vychisl. Mat. Mat. Fiz., 27:5 (1987),  796  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 27:3 (1987), 102
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022